Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Abdominal pains with bad cramps - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
User :   I am having abdominal pains
Doctor :   since how long?
User :   Today
Doctor :   i need this information, before we proceed For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   34 years old, teacher, separated, 137 pounds and 5'6''...My cycle came early..i really wasnt bleeding just brown was the first day i saw signs of blood but it is real slimy and I am having really bad cramps
Doctor :   ok
Doctor :   r u on birth control pills?
User :   no
Doctor :   is ur periods regular and when was ur last period?
User :   My last cycle was on October 20 and my periods are always regular...comes on the 28th day every time
Doctor :   ok
Doctor :   did u have intercourse in between
User :   in between my cycle?
Doctor :   yes
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor